Estimates of \(L_p\) norms for sums of positive functions
Annales Universitatis Mariae Curie-Skłodowska. Mathematica, Tome 67 (2013) no. 2
Cet article a éte moissonné depuis la source Library of Science
We present new inequalities of L_p norms for sums of positive functions. These inequalities are useful for investigation of convergence of simple partial fractions in L_p(ℝ).
Keywords:
Simple partial fractions, \(L_p\) estimates.
@article{AUM_2013_67_2_a2,
author = {Kayumov, Ilgiz},
title = {Estimates of {\(L_p\)} norms for sums of positive functions},
journal = {Annales Universitatis Mariae Curie-Sk{\l}odowska. Mathematica},
year = {2013},
volume = {67},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUM_2013_67_2_a2/}
}
Kayumov, Ilgiz. Estimates of \(L_p\) norms for sums of positive functions. Annales Universitatis Mariae Curie-Skłodowska. Mathematica, Tome 67 (2013) no. 2. http://geodesic.mathdoc.fr/item/AUM_2013_67_2_a2/
[1] Protasov, V. Yu., Approximation by simple partial fractions and the Hilbert transform, Izv. Math. 73 (2) (2009), 333–349.
[2] Kayumov, I. R., Convergence of simple partial fractions in \(L_p(\mathbb{R})\), Sb. Math. 202 (10) (2011), 1493–1504.
[3] Hardy, G. H., Littlewood, J. E., Pólya, G., Inequalities, Cambridge University Press, Cambridge, 1934.